Jump to content

Search the Community

Showing results for tags 'vyvance'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. WantToBeMe

    WantToBeMe: struggling

    A little introduction. I work in the IT industry, and am currently in-between jobs. Thought it would be a good time to wean myself from all my meds since I have always believed that I need my “cocktail of drug” to function in my job. At least that’s the story I have always told myself. Also, without a job, medical expenses are killing me. My drugs are very expensive! But I guess the main reason I am withdrawing from these drugs is to try to see what my baseline is at least and start from there. I don’t like the feeling of being on drugs for life. I want to see the real me... warts and all. It’s been a struggle, to say the least. The med that I need the most when working is Vyvance, for ADHD. Without this med, I can’t seem to concentrate enough to do the detail work needed for my data analysis job. Stopping this drug is not a problem, as my main symptom being off the drug was my original reason for taking this drug... serious lack of direction and focus. Boy do I have that. Can spend the whole day in bed. The other drugs that I am withdrawing from are Cymbalta and Ambien. Ambien took a good week or so of withdrawal to be able to sleep on my own again. It’s was a very rough week. But my sleeping and wake-up experiences are very different since I’m not taking the drug every night. I took it for YEARS. Not sure it’s better or worse, just different. The Cymbalta withdrawal is bad too. I am feeling very depressed since I have been off. Feel my life is meaningless. That I am a terrible wife and mother. That I do not like myself. I need to completely wean off to find out if it is because of withdrawal or truly just underlying depression. I want to know. It’s been several months since I have stopped taking Cymbalta. I’m glad I found this group... hello to all! Please let me know if anyone has been though similar experiences ... and when (and if) you started to feel better.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy